Principe d'invariance sur le processus de vraisemblance
Annales de l'I.H.P. Probabilités et statistiques, Volume 20 (1984) no. 1, p. 1-20
@article{AIHPB_1984__20_1_1_0,
     author = {Deshayes, Jean and Picard, Dominique},
     title = {Principe d'invariance sur le processus de vraisemblance},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {20},
     number = {1},
     year = {1984},
     pages = {1-20},
     zbl = {0534.60033},
     mrnumber = {740247},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1984__20_1_1_0}
}
Deshayes, Jean; Picard, Dominique. Principe d'invariance sur le processus de vraisemblance. Annales de l'I.H.P. Probabilités et statistiques, Volume 20 (1984) no. 1, pp. 1-20. http://www.numdam.org/item/AIHPB_1984__20_1_1_0/

[1] P.J. Bickel, M.J. Wichura, Convergence criteria for multiparameter stochastic processes and some applications, A. M. S., t. 42, 1971, p. 1656-1670. | MR 383482 | Zbl 0265.60011

[2] P. Billingsley, Convergence of probability measures, Wiley (1968). | MR 233396 | Zbl 0172.21201

[3] Z.W. Birnbaum, A.W. Marshall, Some multivariate Chebyshev inequalities with extensions to continuous parameter processes, A. M. S., t. 32, 1961, p. 687-703. | MR 148106 | Zbl 0114.08004

[4] N.N. Chensov, Limit theorems for some classes of random functions. Proceedings All Union Conf. Theory Proba and Math. Statistics (Erevan, 1958). Izdat. Akad. Nauk Armjan SSR. Erevan, 1960, p. 280-285.

[5] I.A. Ibragimov, R.Z. Khasminskii, Asymptotic behaviour of statistical estimators in the smooth case I. Study of the likelihood ratio. Theory of probability and applications, t. 17, 1972, p. 445-462. | Zbl 0273.62019

[6] I.A. Ibragimov, R.Z. Khasminskii, Statistical Estimation. Asymptotic theory. Applications of mathematics, t. 16, Springer-Verlag (1981). | MR 620321 | Zbl 0467.62026

[7] L. Lecam, On the assumption used to prove asymptotic normality of maximum likelihood estimates, A. M. S., t. 41, 1970, p. 802-828. | MR 267676 | Zbl 0246.62039

[8] T. Parthasarathy, Selection theorems and their applications, Lecture Notes in Mathematics, t. 263, Springer-Verlag. | MR 417368 | Zbl 0239.54011

[9] R. Pyke, G.R. Shorack, Weak convergence of a two-sample empirical process and a new approach to Chernoff-Savage theorems, A. M. S., t. 39, 1968. | MR 226770 | Zbl 0159.48004

[10] M. Yor, Le drap brownien comme limite en loi de temps locaux linéaires, 1981 (à paraître). | Numdam | Zbl 0514.60075

[11] J. Deshayes, D. Picard, Testing for a change point in statistical models, Prépublication d'Orsay, t. 52, 1980.

[12] J. Deshayes, D. Picard, Ruptures de modèles en statistique, thèses d'État, Université Paris-Sud (mai 1983).